# SDR AU000873

- Difficulty date: August 21, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411068
- Condition: Broken
- Location: Landing Gear Ret
- Part time: 1,875 cycles
- Component: Landing Gear Ret
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR IDLER BELLCRANK FAILED.  DURING RETRACTION THE MAIN WHEEL DID NOT CLEAR THE INBOARD DOOR RESULTING IN THE FAILURE OF THE DOWNLOCK BELLCRANK.  (X)
